zbMATH — the first resource for mathematics

All wheels with two missing consecutive spokes are chromatically unique. (English) Zbl 0957.05043
Summary: This paper shows that every wheel of order \(n\), \(n\geq 6\), with two missing consecutive spokes is chromatically unique.

05C15 Coloring of graphs and hypergraphs
Full Text: DOI
[1] Chao, C.Y.; Whitehead, E.G., Chromatically unique graphs, Discrete math., 27, 171-177, (1979) · Zbl 0411.05035
[2] Chia, G.L., The chromaticity of wheels with a missing spoke, Discrete math., 82, 209-212, (1990) · Zbl 0712.05025
[3] Dirac, G.A., On rigid circuit graphs, Abh. math. sem. univ. hamburgh, 25, 71-76, (1967) · Zbl 0098.14703
[4] Dong, F.M., On the chromatic uniqueness of generalized wheel graphs, J. math. res. exposition, 10, 76-83, (1990), (in Chinese)
[5] Dong, F.M., On the chromatic uniqueness of two families of graphs, Acta math. sinica, 34, 242-251, (1991), (in Chinese) · Zbl 0753.05034
[6] F.M. Dong, Y.P. Liu and K.M. Koh, Almost all wheels with one missing spoke are chromatically unique, submitted.
[7] Farrell, E.J., On chromatic coefficients, Discrete math., 29, 257-264, (1980) · Zbl 0443.05041
[8] Koh, K.M.; Teo, K.L., The search for chromatically unique graphs, Graphs combin., 6, 259-285, (1990) · Zbl 0727.05023
[9] Read, R.C., An introduction to chromatic polynomials, J. combin. theory, 4, 52-71, (1968) · Zbl 0173.26203
[10] Tutte, W.T., ()
[11] Whitehead, E.G.; Zhao, L.C., Cutpoints and the chromatic polynomial, J. graph theory, 8, 371-377, (1984) · Zbl 0551.05041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.